Strong unicity of best uniform approximations from periodic spline spaces


Zeilfelder, Frank


Document Type: Article
Year of publication: 1999
The title of a journal, publication series: Journal of Approximation Theory
Volume: 99
Issue number: 1
Page range: 1-29
Place of publication: Amsterdam [u.a.]
Publishing house: Elsevier
ISSN: 0021-9045
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik IV (Nürnberger)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Zeilfelder, Frank (1999) Strong unicity of best uniform approximations from periodic spline spaces. Journal of Approximation Theory Amsterdam [u.a.] 99 1 1-29 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item